# SDR AALA20110907TUL07

- Difficulty date: September 7, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 58,161 hours, 29,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STATION 239 LONGERONS 17 TO 18 LEFT DAMAGED.  INSTALLED NEW DOUBLER, FILLER, FINGER DOUBLER, LOWER FILLER AND EXTERNAL REPAIR STRAP PER SRM 53-04-05 FIGURE 2 SHEET 1.
